# SDR ASAA2016120218914

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,692 hours, 3,206 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 69373203104
- Part serial: F08125
- Condition: Failed
- Location: Anti Ice
- Part time: 9,684 hours, 3,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER TAI INDICATION OCCURED AFTER STOWING ENGINE ANTI ICE ON UPPER DISPLAY UNIT IN FLIGHT.  AFTER RECYCLING ENGINE ANTI-ICE SWITCH THE AMBER TAI INDICATION DISAPPEARED.  AMBER TAI INDICATION WAS ON NR 2 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED THE ENGINE AND WING ANTI-ICE PANEL (P5-11) IAW AMM 30-11-41.  OPS. NORMAL.
